MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT ACCEL VR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT ACCEL VR ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1215-36Q
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented in clinic for follow-up.Upon interrogation, the implantable cardioverter defibrillator (icd) exhibited post sensed t-wave over-sensing (pstwos) during episodes of supraventricular tachycardia (svt).No intervention was performed.Patient condition was stable.

Brand Name
CURRENT ACCEL VR ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key12566461
Report Number2017865-2021-32268
Device Sequence Number13787289
Product Code NVZ
UDI-Device Identifier05414734503044
UDI-Public05414734503044
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2014
Device Model NumberCD1215-36Q
Device Catalogue NumberCD1215-36Q
Device Lot Number3950257
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date10/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1